# SDR HNAA2022040400152

- Difficulty date: March 17, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 41,010 hours, 37,472 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E909326 - RH ELEVATOR SERVO TAB TRAILING EDGE DOES NO ALIGN WITH THE ELEVATOR TRAILING EDGE....COMPLETE: RAR RH ELEVATOR UPPER AND LOWER AFT CENTER SKIN PANELS IAW PIEDMONT EO1-27-22-0064. RH ELEVATOR TRAILING EDGE NOW PROPERLY ALIGNS WITH THE SERVO TAB TRAILING EDGE.
